Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287360] of James H. Nolen

Papers Published

  1. Nolen, J; Xin, J, Computing reactive front speeds in random flows by variational principle, Physica D: Nonlinear Phenomena, vol. 237 no. 23 (2008), pp. 3172-3177, ISSN 0167-2789 [024], [doi]
    (last updated on 2017/12/18)

    Abstract:
    We study reactive front speeds in randomly perturbed cellular flows using a variational representation for the front speed. We develop this representation into a computational tool for computing the front speeds without resorting to closure approximations. We demonstrate that the front speeds depend on flow statistics and topologies in a complex and dramatic manner. © 2008 Elsevier B.V. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320